Implementing continuous-scale morphology via curve evolution

Journal Article (Journal Article)

A new approach to digital implementation of continuous-scale mathematical morphology is presented. The approach is based on discretization of evolution equations associated with continuous multiscale morphological operations. Those equations, and their corresponding numerical implementation, can be derived either directly from mathematical morphology definitions or from curve evolution theory. The advantages of the proposed approach over the classical discrete morphology are demonstrated. © 1993.

Full Text

Duke Authors

Cited Authors

  • Sapiro, G; Kimmel, R; Shaked, D; Kimia, BB; Bruckstein, AM

Published Date

  • January 1, 1993

Published In

Volume / Issue

  • 26 / 9

Start / End Page

  • 1363 - 1372

International Standard Serial Number (ISSN)

  • 0031-3203

Digital Object Identifier (DOI)

  • 10.1016/0031-3203(93)90142-J

Citation Source

  • Scopus